# SDR FDEA202305241330

- Difficulty date: May 24, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Nose Cowl
- Part number: AJC7559151
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: O

## Discrepancy

NO. 2 ENG INLET LEADING EDGE - APPROX 3:00 OCLOCK POSITION (LOOKING FWD)- DENT   APPROX 1 INCH DIA. DOT #18 REPAIR NOSE COWL REF. EA # 1-5430-T0375346.
